# SDR UALA2011012000338

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,109 hours, 11,150 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 6h Aisle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEAT 6H AISLE EMERGENCY LIGHT ASSY (AFT) INOPERATIVE.   REPLACED PAX SEAT AISLE EMERGENCY LIGHT ASSY AND OPS CHECKED ALL GOOD.
